# SDR SWAA2024112549904

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK LBL25 BS500B+12 WL208. MARKED<[01] REMOVED CORROSION ON SEAT TRACK LBL25 BS500B+12 AND APPLIED CHEMICAL CONVERSION AND PRIMER ON BLENDED AREAS IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804;[02] VERIFIED TASK COMPLETE
